# SDR SWI202503200399

- Difficulty date: March 4, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000790
- Aircraft time: 12,660 hours, 8,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH BEAM CORRODED BETWEEN SHEAR PANELS AT FR 87- FR 88 (C-CHECK RO 03/19/2024)REMOVED AND REPLACED RH BEAM FROM FR86 TO FR89, REF EMB SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK PERFORMED.
